# SDR AUS20040343

- Difficulty date: April 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101750B1
- System (JASC): 6420 · Tail Rotor Head
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 936 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX MOUNT CRACKED FROM BOLT HOLE.
